# SDR ASMF20200602010

- Difficulty date: February 16, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N825AM
- Make and model: Boeing 737852
- Aircraft serial: 36699
- Aircraft time: 22,938 hours, 8,432 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 3393
- Condition: Failed
- Location: Te Flap
- Part time: 52,324 hours, 26,905 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH, IT WAS PRESENTED FLAP ASYMMETRY, SO FLIGHT CREW ACCOMPLISHED THE QRH 9.28 PROCEDURE, BEING NECESSARY A MISSED APPROACH.  MAINTENANCE PERSONNEL PERFORMED THE FIM 27-51 TASK 801 PROCEDURE, SHOWING FAILURE CODE 27-52260 AND THE FIM 27-51 TASK 820 PROCEDURE, DETECTING THE FLAPS POSITION TRANSMITTER WITH FAILURE.  AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL REPLACED THE FLAPS POSITION TRANSMITTER IAW AMM 27-58-01, IT WAS PERFORMED FIM 27-51 TASK 803, TESTS CORRECT.
